# SDR ASAA0580187

- Difficulty date: April 4, 2005
- Submitted: July 7, 2005
- Operation: Air carrier
- Aircraft: N950AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53023
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 9932816504
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING C-CHECK, CABIN FLOOR PANEL CORRODED, DISBONDED, AND CRACKED.  REPLACED DAMAGED SECTION.  REBONDED, STOP DRILLED CRACK, AND INSTALLED A REPAIR DOUBLER.  (M)
